# SDR SWAA2022081231545

- Difficulty date: July 20, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib Doubler
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE ACCESS PANEL 331B RIB #7 CRACKED / [01] PERFORMED HFEC INSP ON L/H HORIZ STAB L/E ACCESS PANEL RIB#7 IAW B737 NDT P6 51-00-00 PROC.23; CRACK NOTED (LENGTH 0.250?) TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[02] REMOVED LEFT HORIZONTAL STABILIZER L/E ACCESS PANEL 331B RIB # 7 REF B737-700 SRM 51-40-02. WORK WAS ACCOMPLISHED BY RICARDO SAMANIEGO EMPL # 35463;[03] VERIFIED STEP 2;[04] LOCATED AND DRILLED HOLES ON NEW LEFT HORIZONTAL STABILIZER LEADING EDGE PANEL 331B RIB # 7 REF B 737-700 SRM 51-40-05-0G-0.WORK WAS ACCOMPLISHED BY TECHNICIAN RICARDO SAMANIEGO EMPL # 35463.;[05] VERIFIED STEP 4;OK TO INSTALL NEW RIB # 7;[06] REPLACED RIB #7 PN 186A1307-3 AT L/H HORIZ. STAB. L.E PANEL REF. B737-700 SRM 51-40-02-0G-0;[07] VERIFIED STEP 6;[08] VERIFIED INSTALLATION OF NEW RIB;CARD COMPLETED
